# SDR DALA1116859870

- Difficulty date: March 9, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 90 IS CHAFED THROUGH FASTENER HOLE FWD END.  REMOVED 2EA CHAFED AREA.1ST AREA REMOVED 1"X 1" AND 2ND AREA REMOVED 1.5 X 1.25 HAD AREA NDT NO CRACKS NOTED.  FABBED 2EA REPAIR DOUBLERS OUT OF 7075-T6 .032 AND FABBED 2EA REPAIR FILLERS OUT OF 7075-T6 .025".  LOCATED, DRILLED TREATED AND INSTALLED IAW DC9 SRM 51-10-03, 51-10-04, 53-01 FIG 1, 53-23-0.NDT SPM 06-10-01, 51-30-02.  REQUIRED INSPECTION COMPLETED.
